# SDR SWIA201334525

- Difficulty date: August 10, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,753 hours, 21,996 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER LE SKIN CHAFED AT OTBD END.  C-CHECK BLENDED OUT DAMAGED AREA ON RT AILERON LOWER LE SKIN OTBD END IAW REO.
